# SDR REXA2016091201788

- Difficulty date: September 12, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 20,002 hours, 12,856 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH6703754331
- Condition: Corroded
- Location: Bs 847-908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK BETWEEN BS 847.00+14 - 908 IS CORRODED.  REMOVED, AND REPLACED THE SEAT TRACK  IAW AMM 53-00-49-400-801-A07.
